# SDR C2XA04SH401

- Difficulty date: June 30, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145ER
- Aircraft serial: 145011
- Aircraft time: 15,249 hours, 12,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525422003
- Condition: Corroded
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LEFT HAND FORWARD CARGO FLOOR SILL WAS FOUND TO BE CORRODED BETWEEN FRAMES 61 AND 65.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SILL IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
